Late ocular changes after closantel poisoning in five women

Access optionsAccess options

Rent or Buy article

Get time limited or full article access on ReadCube.

from$8.99

All prices are NET prices.

Fig. 1

References

  1. 1.

    Hoen E, Hodgkin C, Milkevicius D. Harmful human use of donated veterinary drug. Lancet. 1993;342:308–9.

  2. 2.

    Van der Lugta JJ, Venter I. Myelin vacuolation, optic neuropathy and retinal degeneration after closantel overdosage in sheep and in a goat. J Comp Pathol. 2007;136:87–95. https://doi.org/10.1016/j.jcpa.2006.11.007.

  3. 3.

    Koziolek MJ, Patschan D, Desel H, Wallbach M, Callizo J. Closantel poisoning treated with plasma exchange. JAMA Ophthalmol. 2015;133:718–20. https://doi.org/10.1001/jamaophthalmol.2015.191.

  4. 4.

    Essabar L, Meskini T, Ettair S, Erreimi N, Mouane N. Harmful use of veterinary drug: blindness following closantel poisoning in a 5-year-old girl. APJMT . 2014;3:173–75. https://doi.org/10.22038/APJMT.2014.3486.

  5. 5.

    Tabatabaei SA, Soleimani M, Mansouri MR, Mirshahi A, Inanlou B, Abrishami M, et al. Closantel; a veterinary drug with potential severe morbidity in humans. BMC Ophthalmol. 2016;16:207 https://doi.org/10.1186/s12886-016-0387-x.

Download references

Acknowledgements

The authors would like to thank MD Ramute Ona Kadziene for referring patients for examination.

Author information

Correspondence to Rimvydas Asoklis.

Ethics declarations

Conflict of interest

The authors declare that they have no conflict of interest.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark